Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Zambelli, Giacomo"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 34.

Dadush, Daniel, Végh, László A. ORCID: 0000-0003-1152-200X and Zambelli, Giacomo (2022) On finding exact solutions of linear programs in the oracle model. In: Naor, Joseph (Seffi) and Buchbinder, Niv, (eds.) Proceedings of the 2022 Annual ACM-SIAM Symposium on Discrete Algorithms (SODA). Proceedings of the Annual ACM-SIAM Symposium on Discrete Algorithms. Society for Industrial and Applied Mathematics, 2700 - 2722. ISBN 9781611977073

Dadush, Daniel, Végh, László A. ORCID: 0000-0003-1152-200X and Zambelli, Giacomo (2021) Geometric rescaling algorithms for submodular function minimization. Mathematics of Operations Research, 46 (3). 1081 - 1108. ISSN 0364-765X

Dadush, Daniel, Végh, László A. ORCID: 0000-0003-1152-200X and Zambelli, Giacomo (2020) Rescaling algorithms for linear conic feasibility. Mathematics of Operations Research, 45 (2). 732 - 754. ISSN 0364-765X

Basu, Amitabh, Conforti, Michele, Di Summa, Marco and Zambelli, Giacomo (2019) Optimal cutting planes from the group relaxations. Mathematics of Operations Research, 44 (4). pp. 1208-1220. ISSN 0364-765X

Del Pia, Alberto, Musitelli, Antoine and Zambelli, Giacomo (2018) On matrices with the Edmonds-Johnson property arising from bidirected graphs. Journal of Combinatorial Theory, Series B, 130. pp. 49-91. ISSN 0095-8956

Dadush, Daniel, Végh, László A. ORCID: 0000-0003-1152-200X and Zambelli, Giacomo (2018) Geometric rescaling algorithms for submodular function minimization. In: Czumaj, Artur, (ed.) Proceedings of the Twenty-Ninth Annual ACM-SIAM Symposium on Discrete Algorithms. Proceedings. Society for Industrial and Applied Mathematics, Philadelphia, USA, pp. 832-848. ISBN 978-611975031

Dadush, Daniel, Végh, László A. ORCID: 0000-0003-1152-200X and Zambelli, Giacomo (2016) Rescaled coordinate descent methods for linear programming. In: Louveaux, Quentin and Skutella, Martin, (eds.) Integer Programming and Combinatorial Optimization. Lecture Notes in Computer Science. Springer Berlin / Heidelberg, Cham, Switzerland, pp. 26-37. ISBN 9783319334608

Végh, László A. ORCID: 0000-0003-1152-200X and Zambelli, Giacomo (2014) A polynomial projection-type algorithm for linear programming. Operations Research Letters, 42 (1). pp. 91-96. ISSN 0167-6377

Bonami, Pierre, Conforti, Michele, Cornuéjols, Gérard, Molinaro, Marco and Zambelli, Giacomo (2013) Cutting planes from two-term disjunctions. Operations Research Letters, 41 (5). pp. 442-444. ISSN 0167-6377

Conforti, Michele, Cornuéjols, Gérard and Zambelli, Giacomo (2013) Extended formulations in combinatorial optimization. Annals of Operations Research, 204 (1). pp. 97-143. ISSN 0254-5330

Basu, Amitabh, Campelo, Manoel B., Conforti, Michele, Cornuéjols, Gérard and Zambelli, Giacomo (2012) Unique lifting of integer variables in minimal inequalities. Mathematical Programming, Online. ISSN 0025-5610

Conforti, Michele, Cornuéjols, Gérard and Zambelli, Giacomo (2011) Corner polyhedron and intersection cuts. Surveys in Operations Research and Management Science, 16 (2). pp. 105-120. ISSN 1876-7354

Basu, Amitabh, Cornuéjols, Gérard and Zambelli, Giacomo (2011) Convex Sets and Minimal Sublinear Functions. Journal of Convex Analysis, 18 (2). pp. 427-432. ISSN 0944-6532

Conforti, Michele, Cornuéjols, Gérard and Zambelli, Giacomo (2011) A geometric perspective on lifting. Operations Research, 59 (3). pp. 567-577. ISSN 0030-364X

Basu, Amitabh, Conforti, Michele, Cornuéjols, Gérard and Zambelli, Giacomo (2010) A counterexample to a conjecture of Gomory and Johnson. Mathematical Programming. ISSN 0025-5610

Basu, Amitabh, Conforti, Michele, Cornuéjols, Gérard and Zambelli, Giacomo (2010) Maximal lattice-free convex sets in linear subspaces. Mathematics of Operations Research, 35 (3). pp. 704-720. ISSN 0364-765X

Conforti, Michele, Wolsey, Laurence A. and Zambelli, Giacomo (2010) Projecting an extended formulation for mixed-integer covers on bipartite graphs. Mathematics of Operations Research, 35 (3). pp. 603-623. ISSN 0364-765X

Basu, Amitabh, Conforti, Michele, Cornuéjols, Gérard and Zambelli, Giacomo (2010) Minimal inequalities for an infinite relaxation of integer programs. SIAM Journal on Discrete Mathematics, 24 (1). pp. 158-168. ISSN 0895-4801

Conforti, Michele, Cornuéjols, Gérard and Zambelli, Giacomo (2010) Equivalence between intersection cuts and the corner polyhedron. Operations Research Letters, 38 (3). pp. 153-155. ISSN 0167-6377

Conforti, Michele, Cornuéjols, Gérard and Zambelli, Giacomo (2010) Extended formulations in combinatorial optimization. 4or: a Quarterly Journal of Operations Research, 8 (1). pp. 1-48. ISSN 1619-4500

Bazu, Amithabh, Campelo, Manoel B., Conforti, Michele, Cornuéjols, Gérard and Zambelli, Giacomo (2010) On lifting integer variables in minimal inequalities. In: Eisenbrand, Friedrich and Shepherd, Bruce, (eds.) Integer Programming and Combinatorial Optimization. Lecture notes in computer science (6080). Springer Berlin / Heidelberg, Berlin, Germany, pp. 85-95. ISBN 9783642130359

Conforti, Michele, Cornuéjols, Gérard and Zambelli, Giacomo (2010) Polyhedral approaches to mixed integer linear programming. In: Jünger, Michael, Liebling, Thomas M., Naddef, Denis, Nemhauser, George L., Pulleyblank, William R., Reinelt, Gerhard, Rinaldi, Giovanni and Wolsey, Laurence A., (eds.) 50 Years of Integer Programming 1958-2008: From the Early Years to the State-Of-The-Art. Springer Berlin / Heidelberg, Berlin, Germany, pp. 334-384. ISBN 9783540682745

Conforti, Michele and Zambelli, Giacomo (2009) The mixing set with divisible capacities: a simple approach. Operations Research Letters, 37 (6). pp. 379-383. ISSN 0167-6377

Del Pia, Alberto and Zambelli, Giacomo (2009) Half-integral vertex covers on bipartite bidirected graphs: total dual integrality and cut-rank. SIAM Journal on Discrete Mathematics, 23 (3). pp. 1281-1296. ISSN 0895-4801

Zambelli, Giacomo (2009) On degenerate multi-row Gomory cuts. Operations Research Letters, 37 (1). pp. 21-22. ISSN 0167-6377

Zambelli, Giacomo (2007) Colorings of k-balanced matrices and integer decomposition property of related polyhedra. Operations Research Letters, 35 (3). pp. 353-356. ISSN 0167-6377

Conforti, Michele, Summa, Marco Di and Zambelli, Giacomo (2007) Minimally infeasible set-partitioning problems with balanced constraints. Mathematics of Operations Research, 32 (3). pp. 497-507. ISSN 0364-765X

Conforti, Michele, Gerards, Bert and Zambelli, Giacomo (2007) Mixed-integer vertex covers on bipartite graphs. In: Fischetti, Matteo and Williamson, David .P., (eds.) Integer Programming and Combinatorial Optimization. Lecture notes in computer science (4513). Springer Berlin / Heidelberg, Berlin, Germany, pp. 324-336. ISBN 9783540727927

Conforti, Michele, Cornuéjols, Gérard and Zambelli, Giacomo (2006) Decomposing berge graphs containing no proper wheels, long prisms or their complements. Combinatorica, 26 (5). pp. 533-558. ISSN 0209-9683

Conforti, Michele, Cornuéjols, Gérard, Liu, Xinming, Vuskovic, Kristina and Zambelli, Giacomo (2006) Odd hole recognition in graphs of bounded clique size. SIAM Journal on Discrete Mathematics, 20 (1). pp. 42-48. ISSN 0895-4801

Conforti, Michele and Zambelli, Giacomo (2006) Recognizing balanceable matrices. Mathematical Programming, 105 (2-3). pp. 161-179. ISSN 0025-5610

Zambelli, Giacomo (2005) A polynomial recognition algorithm for balanced matrices. Journal of Combinatorial Theory, Series B, 95 (1). pp. 49-67. ISSN 0095-8956

Colussi, Livio, Conforti, Michele and Zambelli, Giacomo (2005) Disjoint paths in arborescences. Discrete Mathematics, 292 (1-3). pp. 187-191. ISSN 0012-365X

Conforti, Michele, Cornuéjols, Gérard and Zambelli, Giacomo (2004) Bicolorings and equitable bicolorings of matrices. In: Grötschel, Martin, (ed.) The Sharpest Cut : the Impact of Manfred Padberg and His Work. MPS-SIAM series on optimization. Society for Industrial and Applied Mathematics, Philadelphia, USA, pp. 33-37. ISBN 9780898715521

This list was generated on Wed Feb 21 22:35:43 2024 GMT.